# SDR CA000721003

- Difficulty date: June 22, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 767233
- Aircraft time: 55,888 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 3140 · Central Computers
- Part: Warning System
- Part number: 285T02599
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKE-OFF ROLL AT 50 KNOTS TAKE-OFF CONFIG WARNING CAME ON EICAS. TAKE-OFF REJECTED  MAINTENANCE RERACKED CONFIG CARDS. ON SECOND TAKE-OFF CONFIG MESSAGE APPEARED AT 120 KNOTS TAKE-OFF REJECTED A SECOND TIME.TAKE-OFF WARNING CARD REPLACED AND OPERATION CHECKED SERVICEABLE.
